Rendiconti del Seminario Matematico della Università di Padova

Full-Text PDF (166 KB) | Metadata | Table of Contents | RSMUP summary
Volume 131, 2014, pp. 259–262
DOI: 10.4171/RSMUP/131-15

Published online: 2014-06-08

A criterium for monomiality

Carolina Vallejo Rodríguez[1]

(1) Universitat de València, Burjassot (Valencia), Spain

Let $G$ be a solvable group. An odd degree rational valued character ${\chi} $ of $G$ is induced from a linear character of some subgroup of $G$. We extend this result to odd degree characters ${\chi} $ of $G$ that take values in certain cyclotomic extensions of ${\mathbb Q} $.

Keywords: Monomial characters, characters of finite groups

Vallejo Rodríguez Carolina: A criterium for monomiality. Rend. Sem. Mat. Univ. Padova 131 (2014), 259-262. doi: 10.4171/RSMUP/131-15